# SDR ASAA0280532

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK DISCOVERED TRACK LIGHTING-3EA LITE FROM FRONT TOP COVER MISSING.  (BASED ON THE CORRECTIVE ACTION, THIS WRITE-UP WAS TAKEN TO MEAN 3 EA EMERGENCY TRACK (AISLE) LIGHTS WERE MISSING.)  AT EACH LOCATION, REPLACED LENS AND LAMP, BOTH SUB-ASSEMBLIES TO THE LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.
